Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A cocycle formula for the quaternionic discrete series

Author: Robert W. Donley Jr.
Journal: Proc. Amer. Math. Soc. 131 (2003), 1943-1951
MSC (2000): Primary 22E46, 53C65
Published electronically: November 14, 2002
MathSciNet review: 1955285
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Schmid's proof of the Kostant-Langlands conjecture for discrete series representations of a semisimple Lie group provides a Hilbert space realization of such representations in $L^{2}$-cohomology. We give an explicit description of these harmonic forms for the quaternionic discrete series.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 22E46, 53C65

Retrieve articles in all journals with MSC (2000): 22E46, 53C65

Additional Information

Robert W. Donley Jr.
Affiliation: Department of Mathematics, University of North Texas, Denton, Texas 76203

PII: S 0002-9939(02)06809-0
Keywords: Quaternionic discrete series, harmonic forms, matrix coefficients
Received by editor(s): January 22, 2002
Published electronically: November 14, 2002
Additional Notes: The author was supported by MSRI. Research at MSRI was supported in part by NSF grant DMS-9810361
Communicated by: Rebecca Herb
Article copyright: © Copyright 2002 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia